publication:

Effect of hyperdiffusivity on turbulent dynamos with helicity (2002)

Author(s): Sarson GR; Brandenburg A

      • Date: 01-02-2002
      • Journal: Physical Review Letters
      • Volume: 88
      • Issue: 5
      • Pages: 055003
      • Publisher: American Physical Society
      • Publication type: Article
      • Bibliographic status: Published

      Keywords: MAGNETOHYDRODYNAMIC TURBULENCE GEODYNAMO MODELS DRIVEN FLOWS HYPERVISCOSITY CONSTRAINTS SIMULATION CONVECTION

      Staff

      Dr Graeme Sarson
      Senior Lecturer